MathSciNet Relay Station
MathSciNet bibliographic data
MR1349173 (96i:60083) 60J60
Collet, Pierre; Martínez, Servet; San Martín, Jaime Asymptotic laws for one-dimensional diffusions conditioned to nonabsorption. Ann. Probab. 23 (1995), no. 3, 1300–1314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement